# SDR 0105089971

- Difficulty date: June 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 83,394 hours, 87,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, Two cracks were found in the horizontal pressure panel at station 105 at X=25 2.4" and X=27 .5"long. Repaired per EA 99-181213.
